my eyes have been excessively dry. I did get plugs, but how do you tell if they are still there? I started restasis but it burned my eyes so terribly. I put in two drops two times a day and that probably was too much. I had such a terrible reaction to it. It has been about two years and my eyes seem to have recovered, but I would like to try it again. Do you think that is wise? My eyes sting constantly if I do not put drops in every 15 to 20 min. It is difficult. I just need other alternatives. Help need advice.
Restasis drops can definitely burn and sting some. You can try using a mild steroid drops for the first few weeks of treatment to ease of transition. Restasis does have pretty good science behind it and decent results can be obtained after 6 or 12 months of continuous treatment. Talk to your ophthalmolgist about restarting treatment. Also ask if the plugs are still in and consider getting new ones if needed. Try adding oral omega 3 fish oil and flax seed oil and modify lifestyle to reduce reading and computer work some. Quality artificial tears are almost always helpful as well.
I would recommend that you seke the care of an eyeMD and undergo a complete eye examination to determine the best course of treatment. You might want to make sure that you are not instilling any drops that contain preservatives. Restasis may be beneficial; however, the recommended dosage is one dorp twice a day.
Sandy T. Feldman, M.D., M.S.
ClearView Eye and Laser Medical Center
San Diego, California
From Hollywood stars to your yoga teacher, it seems that everyone swears by a detox diet. But does it actually work? And is it even healthy? Cardiologist and weight loss expert James Beckerman, MD, weighs in
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.